Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 16, 2015, 3:45 PM EDT. It took effect at Mar 17, 2015, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2015, 3:45 PM EDT (19:45 UTC)
- In effect from
- Mar 17, 2015, 2:00 PM EDT
- Expired
- Mar 17, 2015, 4:15 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
072 WHUS71 KPHI 161945 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT MON MAR 16 2015 ANZ450>455-170900- /O.NEW.KPHI.SC.Y.0031.150317T1200Z-150318T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-170900- /O.NEW.KPHI.SC.Y.0031.150317T1200Z-150318T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 PM EDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 4 PM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
487 WHUS71 KPHI 162232 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 632 PM EDT MON MAR 16 2015 ANZ450>455-170900- /O.EXT.KPHI.SC.Y.0031.150317T1800Z-150318T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 632 PM EDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM TUESDAY TO 6 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. * SEAS...3 TO 5 FEET. * TIMING...WHILE THERE MAY BE SOME GUSTS OF 25 TO 30 KT TUESDAY AFTERNOON, IT MAY BE MORE NEARSHORE. THE STRONGEST AND MORE WIDESPREAD WINDS SHOULD THEN OCCUR TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-170900- /O.EXT.KPHI.SC.Y.0031.150317T1800Z-150318T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 632 PM EDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM TUESDAY TO 4 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...WHILE THERE MAY BE SOME GUSTS OF 25 TO 30 KT TUESDAY AFTERNOON, IT MAY BE MORE NEARSHORE. THE STRONGEST AND MORE WIDESPREAD WINDS SHOULD THEN OCCUR TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS71 KPHI 170815 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EDT TUE MAR 17 2015 ANZ450>455-172115- /O.UPG.KPHI.SC.Y.0031.150317T1800Z-150318T2200Z/ /O.NEW.KPHI.GL.W.0014.150317T1800Z-150318T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 AM EDT TUE MAR 17 2015 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * TIMING...GALE-FORCE WINDS GUSTS WILL INITIALLY OCCUR NEARSHORE THIS AFTERNOON AND EXPAND OVER THE OPEN WATERS TONIGHT. THE STRONGEST GUSTS ARE EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-172115- /O.UPG.KPHI.SC.Y.0031.150317T1800Z-150318T2000Z/ /O.NEW.KPHI.GL.W.0014.150317T1800Z-150318T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 415 AM EDT TUE MAR 17 2015 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 4 FEET. * TIMING...GALE-FORCE WINDS GUSTS WILL INITIALLY OCCUR NEARSHORE THIS AFTERNOON AND EXPAND OVER THE OPEN WATERS OF THE BAY TONIGHT. THE STRONGEST GUSTS ARE EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JRK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 5:52 AM EDT, 9 hours 53 minutes earlier.
Area forecast discussion, Mar 16, 5:52 AM EDT, 9 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 552 AM EDT MON MAR 16 2015 .SYNOPSIS... A BROAD AREA OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL EXTEND NORTHWARD ALONG THE EASTERN SEABOARD TODAY. A COLD FRONT IS FORECAST TO SLOWLY SAG SOUTHWARD THROUGH THE AREA TONIGHT INTO TUESDAY. HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS AND GREAT LAKES REGION TUESDAY NIGHT AND WEDNESDAY BEFORE SETTLING OVERHEAD WEDNESDAY NIGHT. THE HIGH WILL SHIFT OFFSHORE LATE THURSDAY. AN AREA OF LOW PRESSURE DEVELOPING OVER THE SOUTHEAST STATES THURSDAY NIGHT MAY TRACK ALONG OR JUST OFF THE DELMARVA COAST FRIDAY. A COLD FRONT WILL MOST LIKELY PASS THROUGH THE REGION SATURDAY NIGHT FOLLOWED BY THE RETURN OF HIGH PRESSURE ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID-LEVEL CLOSED LOW PULLS FARTHER TO THE EAST-NORTHEAST TODAY WITH WEAK RIDGING IN OVER THE REGION. THE RIDGING LOOKS TO CREST OVER THE AREA THIS MORNING BEFORE MOVING OFFSHORE AND WE DEVELOP A LIGHT RETURN FLOW LATER THIS AFTERNOON. THE AIRMASS MODIFIES THIS AFTERNOON AS LOW-LEVEL TEMPERATURES ARE EXPECTED TO CLIMB TOWARDS +6 TO +8C AT 925MB. THE MIXING POTENTIAL COULD BE LIMITED GIVEN THE STRENGTH OF THE SUBSIDENCE INVERSION IN PLACE, BUT WITH THE TRANSITION OF THE HIGH OFFSHORE WE COULD BREAK THE INVERSION LATER IN THE AFTERNOON AND SEE TEMPERATURES INCREASE. THE NAM/GFS/RGEM ALL SEEMED TO INITIALIZE PRETTY WELL WITH THE 00Z THERMAL FIELDS...USING A BLEND GETS US INTO THE MID TO UPPER-50S ACROSS A MAJORITY OF THE REGION, WITH SLIGHTLY COOLER TEMPERATURES UP NORTH WHERE A BIT MORE CLOUD COVER IS EXPECTED TO LINGER THROUGH THE ENTIRETY OF THE DAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... WEAK QUICK MOVING BACKDOOR COLD FRONT IS EXPECTED TO PRODUCE A BIT OF RAIN ACROSS OUR NORTHERN ZONES TONIGHT, THOUGH IT COULD MAKE IT AS FAR SOUTH AS PHILLY BY LATE-TUESDAY MORNING, BEFORE FIZZLING OUT. THE BETTER CHANCES ARE ACROSS THE NORTH WITH SOMEWHAT STRONGER DYNAMICS ALOFT AS A VORT MAX SHEARS ACROSS FROM THE WEST- NORTHWEST...THE FARTHER SOUTH ONE HEADS THE LESS OF AN IMPACT THE SHORTWAVE IS EXPECTED TO HAVE. THERMALLY WE WILL BE ABOVE FREEZING SO EXPECTING AN ALL RAIN EVENT TONIGHT. GIVEN THE AMOUNT OF CLOUD COVER DO NOT THINK WE WILL RADIATE MUCH AT ALL TONIGHT SO OVERNIGHT LOWS WILL BE ABLE TO STAY ABOVE FREEZING ACROSS THE NORTHERN ZONES AND IN THE LOW-40S IN MOST OTHER SPOTS. && .LONG TERM /TUESDAY THROUGH SUNDAY/... COLD FROPA EXPECTED ON TUESDAY- TIMING RANGING FROM EARLY IN THE MORNING IN THE POCONOS AND FAR NW NJ TO MID AFTERNOON FOR THE DELMARVA. BASED ON RECENT TRENDS FOR A LATER ARRIVAL OF THE FRONT, TEMPS WERE INCREASED SEVERAL DEGREES ACROSS THE SOUTHERN HALF OF THE CWA WHERE DAYTIME HEATING IN PRE-FRONTAL WARM SECTOR WILL MIX DOWN THE WARM AIR. THERE IS A LARGE SPREAD IN FORECAST HIGHS FROM NORTH TO SOUTH, RANGING FROM THE LOWER 40S IN THE POCONOS TO NEAR 70 DEG IN SOUTHERN DELAWARE AND ADJACENT EASTERN MD. THE LATEST SAT-DERIVED TOTAL BLENDED PWAT CAPTURES A WELL-DEFINED ATMOSPHERIC RIVER WITH THE UPSTREAM COLD FRONT/UPPER JET STREAM THAT ORIGINATES ALL THE WAY FROM THE TROPICAL EASTERN PACIFIC. SO DESPITE THE ABSENCE OF GULF AND ATLANTIC MOISTURE, PWATS ARE FORECAST TO CLIMB TO AROUND AN INCH ON TUESDAY. LOW-LEVEL CONVERGENCE MAY YIELD A BRIEF PERIOD OF SHOWERS ALONG OR JUST AHEAD OF THE FRONT. HOWEVER, THE BETTER SYNOPTIC LIFT WITH THE MID-LEVEL ENERGY LOOKS TO PASS JUST TO OUR NORTH. ACCORDINGLY, LIKELY POPS RESIDE ALONG THE I-80 CORRIDOR IN THE EARLY MORNING AND DECREASE FARTHER SOUTH AND WITH TIME. GUSTY NW WINDS AND STRONG CAA WILL FOLLOW FROPA BUT THE ARRIVAL OF THE COLDER AIR IN THE BOUNDARY LAYER IS DELAYED JUST ENOUGH FOR PRECIP TO BE RAIN EVEN IN THE POCONOS. THE MIDDLE OF THE WEEK MARKS THE RETURN TO WHAT WE HAVE BEEN ALL TOO FAMILIAR WITH IN RECENT MONTHS: BELOW NORMAL TEMPS. FOR THOSE TIRED OF THE COLD, LUCKILY THIS UPCOMING COLD SHOT WILL BE NOWHERE NEAR AS EXTREME OR LONGLASTING AS WHAT WE'VE SEEN THIS PAST WINTER. THE HEART OF THE COLD AIR WILL STAY TO OUR NORTH AND WE'LL ALSO HAVE THE HIGH SUN ANGLE TO HELP MODERATE THE AIRMASS ON WEDNESDAY. TEMPS TUESDAY NIGHT AND WEDNESDAY WILL BE AROUND 10 DEG BELOW NORMAL BUT THE BRISK NW WIND WILL YIELD WIND CHILLS AS LOW AS THE SINGLE DIGITS IN THE POCONOS AND TEENS/LOW 20S ELSEWHERE. CAN FORESEE ADDITIONAL ADJUSTMENTS TO THESE FORECAST TEMPS EITHER UP OR DOWN DEPENDING ON WHERE THE CAA STRATOCU DEVELOPS AND HOW PERSISTENT IT BECOMES. THE PRESSURE GRADIENT WILL WEAKEN WEDNESDAY NIGHT WHEN THE HIGH MOVES OVERHEAD. HIGH CLOUDS ASSOCIATED WITH THE UPPER JET STREAK MAY CURTAIL RADIATIONAL COOLING A BIT SO DID NOT FEEL A NEED TO GO BELOW STAT GUIDANCE. HIGH PRESSURE WILL MOVE OFFSHORE THURSDAY AFTERNOON AND NIGHT. AIRMASS WILL MODERATE SLIGHTLY FROM THE PREVIOUS DAY BUT WITHOUT THE WINDS, IT WON'T FEEL BLUSTERY. A JET STREAK IS FORECAST TO INTENSIFY OVER THE SOUTHERN CONUS LATE IN THE WEEK. FORECAST MODELS SHOW CYCLOGENESIS OCCURRING ALONG AN INVERTED SURFACE TROUGH NEAR THE SOUTHEAST COAST THURSDAY NIGHT. THERE IS STILL A LARGE SPREAD IN THE OPERATIONAL MODELS AND ITS ENSEBMLES REGARDING THE TRACK AND STRENGTH OF THE LOW. THE OPERATIONAL GUIDANCE RANGES FROM A DRY FORECAST ON THE 00Z GFS DUE TO AN OFFSHORE TRACK TO OVER AN INCH OF QPF WITH A COASTAL PLAIN TRACK ON THE 00Z CANADIAN. WILL NOT VENTURE OUT TOO FAR FROM PREVIOUS FORECAST AND THE LATEST WPC GUIDANCE DUE TO THE HIGH UNCERTAINTY. IT IS WORTHY TO HIGHLIGHT THE POTENTIAL FOR A PERIOD OF WINTRY PRECIP, INCLUDING SNOW, THAT WOULD MOST LIKELY OCCUR AT THE ONSET LATE THURSDAY NIGHT/FRIDAY MORNING BEFORE ENOUGH WARM AIR GETS DRAWN NORTHWARD FOR RAIN FOR THE REST OF THE EVENT. STAY TUNED... A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA SATURDAY NIGHT. THIS WOULD TRANSLATE TO NEAR NORMAL TEMPS AHEAD OF THE FRONT ON SATURDAY FOLLOWED BY A RETURN TO BELOW NORMAL TEMPS SUNDAY. && .AVIATION /10Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...VFR. LIGHT SOUTHWESTERLY WINDS WITH INCREASING MID AND UPPER LEVEL CLOUD COVER. TONIGHT...MOSTLY VFR. BACKDOOR COLD FRONT MOVES IN FROM THE NORTH AND SOME RAIN SHOWERS MAY AFFECT RDG/ABE LATE TONIGHT. MVFR CONDITIONS ARE POSSIBLE WITH THE SHOWERS. LIGHT AND VARIABLE WINDS EXPECTED. OUTLOOK... TUESDAY...PREDOMINATELY VFR ALTHOUGH LOCAL/BRIEF MVFR POSSIBLE WITH A PASSING SHRA. COLD FROPA MARKED BY A WINDSHIFT FROM S TO NW. THE NW WINDS WILL GUST TO AROUND 30 KT LATE IN THE DAY. TUESDAY NIGHT AND WEDNESDAY...VFR. NW GUSTS SHOULD SUBSIDE AT NIGHT BEFORE REDEVELOPING DURING THE DAY WEDNESDAY. FREQUENT GUSTS 25-30 KT EXPECTED. WEDNESDAY NIGHT AND THURSDAY...VFR AND LIGHT WINDS. THURSDAY NIGHT AND FRIDAY...POTENTIAL FOR SUB-VFR CONDITIONS ON FRIDAY WITH PRECIP MOVING IN. SOME FASTER SOLUTIONS SHOW FLIGHT RESTRICTIONS AND PRECIP ARRIVING AS EARLY AS OVERNIGHT THURSDAY NIGHT. PRECIP MAY START AS A WINTRY MIX BEFORE TRANSITIONING TO RAIN FROM S TO N. && .MARINE... TODAY - TONIGHT...SUB-SCA CONDITIONS. HIGH PRESSURE CRESTS OVER THE WATERS TODAY AND A LIGHT SOUTHWESTERLY FLOW DEVELOPS. WINDS MAY GUST CLOSE TO 20 KNOTS EARLY THIS MORNING BEFORE SUBSIDING THROUGHOUT THE REMAINDER OF THE MORNING. SEAS WILL CONTINUE TO SUBSIDE TODAY AND TONIGHT. WEAK COLD FRONT SLIDES THROUGH LATE TONIGHT FROM THE NORTH. OUTLOOK... TUESDAY...SLY WINDS VEERING OUT OF THE NW BEHIND FROPA. SCA CONDITIONS MAY DEVELOP LATE IN THE AFTN. TUESDAY NIGHT AND WEDNESDAY...NW WINDS 20-25 KT WITH GUSTS 30 KT. CONFIDENCE NOT HIGH ENOUGH TO ISSUE A GALE WATCH ATT, BUT THERE IS A WINDOW TO FOR A FEW 35 KT GUSTS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. WEDNESDAY NIGHT....WINDS WILL GRADUALLY SUBSIDE BUT SCA CONDITIONS ARE STILL POSSIBLE, ESPECIALLY IN THE EVENING. THURSDAY THROUGH FRIDAY...WINDS AND SEAS BELOW SCA CRITERA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/KLEIN NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...KLEIN AVIATION...HEAVENER/KLEIN MARINE...HEAVENER/KLEIN
Hazardous weather outlook, Mar 16, 3:41 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT MON MAR 16 2015 NJZ001-007>010-PAZ054-055-060>062-105-171945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-UPPER BUCKS- 341 PM EDT MON MAR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PRECIPITATION SHOULD START AS SNOW FRIDAY MORNING BEFORE CHANGING OVER TO A WINTRY MIX AND THEN RAIN FROM SOUTH TO NORTH. A WINTRY MIX COULD PERSIST INTO FRIDAY AFTERNOON AND EVENING AT THE HIGHER ELEVATIONS OF NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. THE AMOUNT AND DURATION OF THE WINTRY PRECIPITATION WILL BE DEPENDENT ON THE TRACK AND RATE OF INTENSIFICATION OF THE LOW, WHICH IS STILL UNCERTAIN AT THIS JUNCTURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106- 171945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 341 PM EDT MON MAR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PRECIPITATION MAY START OUT AS SNOW LATE THURSDAY NIGHT INTO FRIDAY MORNING BEFORE CHANGING OVER TO RAIN FROM SOUTH TO NORTH. THE AMOUNT AND DURATION OF THE WINTRY PRECIPITATION WILL BE DEPENDENT ON THE TRACK AND INTENSIFICATION RATE OF THE LOW, WHICH IS STILL UNCERTAIN AT THIS JUNCTURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT MON MAR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF GALE FORCE WIND GUSTS FROM LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.